# SDR QXEA2012102101329

- Difficulty date: October 21, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP UPPER SURFACE HAS CHAFING FROM WING T/E PANEL. BLENDED CHAFED AREA AND FOUND IN LIMITS IAW RD 8/4-57-1595.  MATERIAL LOSS FOUND TO BE .001". APPLIED SURFACE PROTECTION IAW RD 8/4-57-1595. CONFIRMED BLENDS CRACK FREE IAW RD 8/4-57-1595.
